# SDR UPS98826997

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 227.335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D RT WING L/E RIB AT STA XS 227.335 IS CRACKED AT THE AFT UPPER END.  STOP DRILLED CRACK AND REPAIRED PER SRM 57-2-0 FIG 2.
